Not loosing weight
Currently on lamictal and escitalopram. I have gained almost 15 kgs over the last year. Tried gyming aerobics and swimming over the last year.
Like the answers? Chat privately with the doctor of your choice
Hello,some medicines are responsible for weight gain, You must be persistent in your exercise, have more of fruits and vegetables, drink lot of water , avoid junk ,oily food items ,have food like chapatis, avoid curd ,ghee, ice creams , meat .Exercise daily in morning , sleep well ,avoid worries
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.